Facebook Pixel
EmpowHER Guest
Q: 

WHY IS MY MOM STILL HAVING PAIN FROM HER FLU SHOT AFTER 4 MONTHS?

By Anonymous January 26, 2010 - 7:06pm
 
Rate This

HER DOCTOR SAID THAT IT SHOULD HAVE BEEN GIVEN IN HER HIP. SHE CONSTANTLY HAS A HEATING PAD ON HER ARM. SHE SAID THE PAIN TRAVELS FROM HER SHOULDER TO HER HAND. I TOLD HER TO GET SOME BAR BELLS TO EXERCISE IT. WHAT ELSE CAN SHE DO?

Add a Comment1 Comments

Anon,

We've actually had quite a few women who have had pain in their upper arms after their flu shots.

Here's a link to a thread where many of them are trading experiences:

http://www.empowher.com/community/ask/pain-arm-after-flu-shot

Some have had some results with such things as cortisone shots in their arm; others have had physical therapy. You might read through there and see if there's anything that might possibly help your mom.

Good luck to you both, will you come back and update us?

January 27, 2010 - 1:00pm
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.